Open Access
1995 Computations of cyclotomic lattices
Christian Batut, Heinz-Georg Quebbemann, Rudolf Scharlau
Experiment. Math. 4(3): 177-179 (1995).


We study even modular lattices having level $\ell$ and dimension $2(p-\nobreak 1)$, for p prime, and arising from the ideal class group of the p-th cyclotomic extension of $\Q(\sqrt{-\ell})$. After giving the basic theory we concentrate on Galois-invariant ideals, obtain computational results on minimal vectors and isometries, and identify several old or new extremal lattices.


Download Citation

Christian Batut. Heinz-Georg Quebbemann. Rudolf Scharlau. "Computations of cyclotomic lattices." Experiment. Math. 4 (3) 177 - 179, 1995.


Published: 1995
First available in Project Euclid: 3 September 2003

zbMATH: 0873.11026
MathSciNet: MR1387475

Primary: 11H06

Keywords: Craig lattice , cyclotomic ideal , extremal lattice , hermitian lattice , integral quadratic form , isodual Hermite number , lattice , modular lattice

Rights: Copyright © 1995 A K Peters, Ltd.

Vol.4 • No. 3 • 1995
Back to Top